Loading [MathJax]/jax/output/CommonHTML/jax.js
Prikladnaya Diskretnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Prikl. Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikladnaya Diskretnaya Matematika, 2020, Number 50, Pages 93–101
DOI: https://doi.org/10.17223/20710410/50/7
(Mi pdm725)
 

This article is cited in 1 scientific paper (total in 1 paper)

Applied Graph Theory

The chromaticity of the join of tree and null graph

L. X. Hung

HaNoi University for Natural Resources and Environment, Ha Noi, Viet Nam
Full-text PDF (611 kB) Citations (1)
References:
Abstract: The chromaticity of the graph G, which is join of the tree Tp and the null graph Oq, is studied. We prove that G is chromatically unique if and only if 1p3, 1q2; a graph H and Tp+Op1 are χ-equivalent if and only if H=Tp+Op1, where Tp is a tree of order p; H and Tp+Op are χ-equivalent if and only if H{Tp+Op,Tp+1+Op1}, where Tp is a tree of order p, Tp+1 is a tree of order p+1. We also prove that if pq, then χ(G)=ch(G)=Δ(G); if Δ(G)=|V(G)|1, then χ(G)=ch(G)=Δ(G) if and only if GK3.
Keywords: chromatic number, chromatically equivalent, chromatically unique graph, chromatic index, list-chromatic index.
Bibliographic databases:
Document Type: Article
UDC: 519.17
Language: English
Citation: L. X. Hung, “The chromaticity of the join of tree and null graph”, Prikl. Diskr. Mat., 2020, no. 50, 93–101
Citation in format AMSBIB
\Bibitem{Hun20}
\by L.~X.~Hung
\paper The chromaticity of the join of tree and null graph
\jour Prikl. Diskr. Mat.
\yr 2020
\issue 50
\pages 93--101
\mathnet{http://mi.mathnet.ru/pdm725}
\crossref{https://doi.org/10.17223/20710410/50/7}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000602688300007}
Linking options:
  • https://www.mathnet.ru/eng/pdm725
  • https://www.mathnet.ru/eng/pdm/y2020/i4/p93
  • This publication is cited in the following 1 articles:
    1. Hung Xuan Le, “The chromaticity of complete split graphs”, Chebyshevskii sb., 25:2 (2024), 208–221  mathnet  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Прикладная дискретная математика
    Statistics & downloads:
    Abstract page:108
    Full-text PDF :72
    References:25
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025